# SDR HNAA2025112400788

- Difficulty date: October 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING, FUSELAGE ATTACHMENT FOUND CRACKED AT FR48.  REPAIRED IAW SRM 53-23-12
